124 198

Cited 0 times in

Green Urine after Propofol Infusion in the Intensive Care Unit

Authors
 Min Jeong Lee  ;  Hyun Jeong Lee  ;  Jeong Min Kim  ;  Shin Ok Koh  ;  Eun Ho Kim  ;  Sungwon Na 
Citation
 Korean Journal of Critical Care Medicine, Vol.29(4) : 328-330, 2014 
Journal Title
 Korean Journal of Critical Care Medicine 
ISSN
 2383-4870 
Issue Date
2014
Keywords
intensive care units ; propofol ; urine discoloration
Abstract
Urine discoloration occurs in the intensive care unit (ICU) due to many causes such as medications, metabolic disorders, and infections. Propofol is advocated as one of the first line sedatives in the ICU, but it is not well known to the intensivists that propofol can induce urine color change. We experienced two cases of green urine after propofol infusion. Propofol should be warranted as the cause of urine discoloration during ICU stay.
Files in This Item:
T201405831.pdf Download
DOI
10.4266/kjccm.2014.29.4.328
Appears in Collections:
1. College of Medicine (의과대학) > Dept. of Anesthesiology and Pain Medicine (마취통증의학교실) > 1. Journal Papers
Yonsei Authors
Koh, Shin Ok(고신옥)
Kim, Jeongmin(김정민) ORCID logo https://orcid.org/0000-0002-0468-8012
Na, Sungwon(나성원) ORCID logo https://orcid.org/0000-0002-1170-8042
Lee, Min Jeong(이민정) ORCID logo https://orcid.org/0000-0002-2712-3516
Lee, Hyun Jeong(이현정)
URI
https://ir.ymlib.yonsei.ac.kr/handle/22282913/138943
사서에게 알리기
  feedback

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse